Multi-year Author Index for ELA: W

Walch, Olivia

Charles R. Johnson and Olivia Walch
Critical exponents: old and new.
Electron. J. Linear Algebra 25 (2012) pp. 72-83.

Charles R. Johnson and Olivia Walch
Commuting pairs of patterns and symmetric realizations.
Electron. J. Linear Algebra 25 (2012) pp. 84-91.

Waldron, Shayne

Robert Reams; Shayne Waldron
Isometric tight frames,
Electron. J. Linear Algebra 9 (2002), 122-128.

Wan, Haixia

Ruifang Liu, Haixia Wan, Jinjiang Yuan and Huicai Jia
The least eigenvalue of the signless Laplacian of non-bipartite unicyclic graphs with k pendant vertices.
Electron. J. Linear Algebra 26 (2013) pp. 333-344.

Wang, Bing

Wanlian Yuan, Bing Wang and Mingqing Zhai
On the spectral radii of graphs without given cycles.
Electron. J. Linear Algebra 23 (2012) pp. 599-606.
Wang, Defeng

Fubin Chen, Yaotang Li and Defeng Wang
A new eigenvalue bound for the Hadamard product of an M-matrix and an inverse M-matrix.
Electron. J. Linear Algebra 23 (2012) 287-294.

Wang, Hongxing

Hongxing Wang; Musheng Wei
New representations for the Moore-Penrose inverse,
Electron. J. Linear Algebra 22 (2011), 720-728.

Wang, Jianfeng

Jianfeng Wang, Yufa Shen and Qiongxiang Huang
Notes on graphs with least eigenvalue at least -2.
Electron. J. Linear Algebra 23 (2012) 387-396.

Wang, Qing-Wen

Qing-Wen Wang; Fei Zhang
The reflexive re-nonnegative definite solution to a quaternion matrix equation,
Electron. J. Linear Algebra 17 (2008), 88-101.

Shi-fang Yuan and Qing-wen Wang
Two special kinds of least squares solutions for the quaternion matrix equation AXB+CXD=E.
Electron. J. Linear Algebra 23 (2012) 257-274.

Qing-Wen Wang; Hua-Sheng Zhang; Shao-Wen Yu
On solutions to the quaternion matrix equation AXB+CYD=E,
Electron. J. Linear Algebra 17 (2008), 343-358.

Qing-Wen Wang; Hua-Sheng Zhang; Guang-Jing Song
A new solvable condition for a pair of generalized Sylvester equations,
Electron. J. Linear Algebra 18 (2009), 289-301.

Qing-Wen Wang; Jiang Jing
Extreme ranks of (skew-)Hermitian solutions to a quaternion matrix equation,
Electron. J. Linear Algebra 20 (2010), 552-573.

Guang Jing Song; Qing Wen Wang
Positive and re-positive solutions to some systems of adjointable operator equations over Hilbert C*-modules,
Electron. J. Linear Algebra 22 (2011), 1070-1084.

Wang, Wei-guo

Xin-guo Liu, Wei-guo Wang and Lian-hua Xu
Sensitivity analysis for the multivariate eigenvalue problem.
Electron. J. Linear Algebra 26 (2013) pp. 636-655.

Wang, Xinmao

Xinzhong Cia and Xinmao Wang
A note on the positive semidefinite minimum rank of a sign pattern matrix.
Electron. J. Linear Algebra 26 (2013) pp. 345-356.

Wang, Yi

Gui-Dong Yu, Yi-Zheng Fan, and Yi Wang
Quadratic forms on graphs with application to minimizing the least eigenvalue of signless Laplacian over bicyclic graphs.
Electron. J. Linear Algebra 27 (2014) pp. 213-236.

Wangsness, Amy

Ji Young Choi; Luz Maria DeAlba; Leslie Hogben; Mandi S. Maxwell; Amy Wangsness
The P_0-matrix completion problem,
Electron. J. Linear Algebra 9 (2002), 1-20.

Luz Maria DeAlba; Timothy L. Hardy; Leslie Hogben; Amy Wangsness
The (weakly) sign symmetric P-matrix completion problems,
Electron. J. Linear Algebra 10 (2003), 257-271.

Wanless, Ian M.

Ian M. Wanless
On the Brualdi-Liu conjecture for the even permanent,
Electron. J. Linear Algebra 17 (2008), 284-286.

Watkins, D.S.

A. Salam; D.S. Watkins
Structured QR algorithms for Hamiltonian symmetric matrices,
Electron. J. Linear Algebra 22 (2011), 573-585.

Watkins, William

Michael G. Neubauer; William Watkins; Joel Zeitlin
D-optimal weighing designs for four and five objects,
Electron. J. Linear Algebra 4 (1998), 48-73.

Wei, Fuyi

Muhuo Liu; Bolian Liu; Fuyi Wei
Graphs determined by their (signless) Laplacian spectra,
Electron. J. Linear Algebra 22 (2011), 112-124.

Wei, Musheng

Hongxing Wang; Musheng Wei
New representations for the Moore-Penrose inverse,
Electron. J. Linear Algebra 22 (2011), 720-728.

Meixiang Zhao; Zhigang Jia; Musheng Wei
Symmetric inverse generalized eigenvalue problem with submatrix constraints in structural dynamic model updating,
Electron. J. Linear Algebra 22 (2011), 729-742.

Wei, Yimin

Yimin Wei; Hebing Wu
Additional results on index splittings for Drazin inverse solutions of singular linear systems,
Electron. J. Linear Algebra 8 (2001), 83-93.

N. Castro Gonzalez; J.J. Koliha; Yimin Wei
Integral representation of the Drazin inverse,
Electron. J. Linear Algebra 9 (2002), 129-131.

Dragana S. Cvetkovic-Ilic; Yimin Wei
Representations for the Drazin inverse of bounded operators on Banach space,
Electron. J. Linear Algebra 18 (2009), 613-627.

Chunyuan Deng; Yimin Wei
Perturbation of the generalized Drazin inverse,
Electron. J. Linear Algebra 21 (2010/2011), 85-97.

Dragana S. Cvetkovic-Ilic; Xiaoji Liu; Yimin Wei
Some additive results for the generalized Drazin inverse in a Banach algebra,
Electron. J. Linear Algebra 22 (2011), 1049-1058.

Changjiang Bu, Lizhu Sun, Jiang Zhou and Yimin Wei
A note on block representations of the group inverse of Laplacian matrices.
Electron. J. Linear Algebra 23 (2012) pp. 866-876.

William, H. Thomas

Irina Mazilu, Dan A. Mazilu and H. Thomas Williams
Applications of tridiagonal matrices in non-equilibrium statistical physics.
Electron. J. Linear Algebra 24 (2012) 7-17.

Wilson, Ulrica

Leslie Hogben and Ulrica Wilson
Eventual properties of matrices.
Electron. J. Linear Algebra 23 pp. 953-965.

Wimmer, Harald K.

Pauline van den Driessche; Harald K. Wimmer
Explicit Polar Decomposition of Companion Matrices,
Electron. J. Linear Algebra 1 (1996), 64-69.

Augusto Ferrante; Harald K. Wimmer
Reachability matrices and cyclic matrices,
Electron. J. Linear Algebra 20 (2010), 95-102.

Woo, Ching-Wah

Tian-Gang Lei; Ching-Wah Woo; Fuzhen Zhang
Matrix inequalities by means of embedding,
Electron. J. Linear Algebra 11 (2004), 66-77.

Woznicki, Zbigniew I.

Henryk A. Jedrzejec; Zbigniew I. Woznicki
On properties of some matrix splittings,
Electron. J. Linear Algebra 8 (2001), 47-52.

Zbigniew I. Woznicki
Basic comparison theorems for weak and weaker matrix splittings,
Electron. J. Linear Algebra 8 (2001), 53-59.

Wu, Hebing

Yimin Wei; Hebing Wu
Additional results on index splittings for Drazin inverse solutions of singular linear systems,
Electron. J. Linear Algebra 8 (2001), 83-93.

Wu, Huazhang

Huazhang Wu; Xiaoxuan Wu; Zhenghong Yang
More on polynomial Bezoutians with respect to a general basis,
Electron. J. Linear Algebra 21 (2010/2011), 154-171.

Wu, Lingling

Xiaoji Liu; Lingling Wu; Julio Benitez
On the group inverse of linear combinations of two group invertible matrices,
Electron. J. Linear Algebra 22 (2011), 490-503.

Wu, Xiaoxuan

Huazhang Wu; Xiaoxuan Wu; Zhenghong Yang
More on polynomial Bezoutians with respect to a general basis,
Electron. J. Linear Algebra 21 (2010/2011), 154-171.

Wu, Yaokun

Yaokun Wu and Shizhen Zhao
Incidence matrix and cover matrix of nested interval orders.
Electron. J. Linear Algebra 23 (2012) 43-65.

Yaokun Wu and Jian Shen
Opinion dynamics with stubborn vertices.
Electron. J. Linear Algebra 23 (2012) pp. 790-800.


Back to ELA home page.